Order Flurbiprofen 0.03% 5ml, 0.03% 10ml otc
Are you looking for the best website to order Ansaid (Flurbiprofen)? You are welcome to buy Ansaid (Flurbiprofen) 0.03% 5ml, 0.03% 10ml from our partners, the pharmacy store online. Our team recommends them as they have got huge experience in working with medicines. Besides, they offer quality pills at discount prices, quick worldwide delivery, and the best customer support.
Alternate names of Ansaid
Ansaid, Ocufen, Strepfen, Ocuflur
Strefen Honey & Lemon
WHAT DOES STREFEN HONEY & LEMON CONTAIN?
Each lozenge contains the active ingredient Flurbiprofen 8.75 mg.
Each lozenge also contains Sucrose, Glucose Syrup, Honey, Macrogol 300, Lemon Flavour, Potassium Hydroxide, Levomenthol.
Each lozenge contains 2.5g carbohydrate.
There are 16 lozenges in a pack.
The licence holder and manufacturer is Crookes Healthcare Limited, Nottingham
HOW DOES STREFEN HONEY & LEMON WORK?
These lozenges help the symptoms of sore throats, such as throat soreness, pain and swelling. You should get some relief from pain and soreness within half an hour of sucking a lozenge. If you need any further information on your condition, please ask your pharmacist or doctor. Flurbiprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs), which help to reduce inflammation (swelling), pain and fever (high temperature).
BEFORE TAKING STREFEN HONEY & LEMON
Do not take these lozenges:
- if you have, or have ever had, a stomach ulcer
- If you are allergic to flurbiprofen, aspirin, or other NSAIDs, or any ot the ingredients listed above
Keep this leaflet. You may need to read it again. If you have any questions, please ask your pharmacist or doctor.
- if you have ever had wheezing, a runny nose or an itchy rash (hives) after taking aspirin, flurbiprofen or medicines containing NSAIDs
- If you are under 12 years old.
Strefen Honey & Lemon may sometimes cause dizziness or changes in seeing. If you are affected do not drive or operate machinery.
Talk to your pharmacist or doctor before taking Strefen Honey & Lemon:
- if you are (or may be) pregnant or are breastfeeding
- if you have asthma or have ever had asthma in the past
- If you have kidney, heart or liver problems
- if you have high blood pressure or have problems with the time your blood takes to clot
- if you have diabetes, or other problems with sugars (Each lozenge contains 2.5g carbohydrate.)
- if you have problems coping with the sugars glucose, fructose, sucrose, maltose and galactose. (Strefen Honey & Lemon is not suitable it you have inherited fructose intolerance, glucose-galactose malabsorption syndrome or sucrase isomaltase deficiency)
- if you are taking any medicines, especially:
– pain relievers, cold treatments or other products containing aspirin, ibuprofen, flurbiprofen or other NSAIDs
– water tablets (diuretics) containing furosemide
– medicines for high blood pressure (eg beta blockers)
– medicines for thinning the blood (anticoagulants), for example warfarin
– quinolone antibiotics, such as ciprofloxacin or nalidixic acid
HOW TO TAKE STREFEN HONEY & LEMON
Adults and children over 12 years: suck one lozenge slowly every 3 to 6 hours, as required.
Do not take more than 5 Strefen Honey & Lemon lozenges in any 24 hour period. To work properly, the lozenge must dissolve slowly in your mouth. Do not chew, crunch or swallow the lozenges whole. Move the lozenge around your mouth whilst sucking it.
WHILST TAKING STREFEN HONEY & LEMON
- If you take too many lozenges by mistake or If a child under 12 takes the lozenges, talk to your pharmacist or doctor straight away. Take the packet and post with you.
- If your sore throat does not get better after 3 days, or if it gets much worse, or if you get new symptoms, talk to your pharmacist or doctor.
Some people who take these lozenges may get one or more of the known side effects of NSAIDs, however, they do not affect everyone:
- a slight mouth-tingling feeling, or unusual taste, whilst sucking the lozenges
- mouth ulcers or irritation (be sure to move the lozenge around your mouth while you suck It)
- stornach discomfoft brain, leefing or being sick, diarrhoea, or rarely, stomach , pain with black tarry stools (stomach ulcer or bleeding)
- skin rashes or itchy lumps on the skin, an , itchy runny nose, worsening of asthma or ‘ breathing difficulties
- fluid retention and swelling of feet, changes in seeing, dizziness, liver or kidney problems, yellowing skin (jaundice) , and, very rarely, easy skin bruising or bleeding.
Dyspepsia 6.9%; Abdominal distress 4.0%; diarrhea 3.8%; nausea 3.5%; constipation 2.0%; flatulence 0.9%; anorexia 0.4%; vomiting 0.5%; stomatitis 0.4%; gastritis 0.3%; G.I. bleeding 0.3%; glossitis 0.3%; gastric or duodenal ulcer 0.3%; melena 0.2%; eructation 0.1%.
Headache 1.0%, dizziness 1.0%, insomnia 0.3%, vertigo 0.3%, paresthesia 0.2%, somnolence 0.2%, nervousness 0.1%, mood alteration 0.1%, ataxia 0.1%, tremors 0.1%, and weakness 0.1%. Although not seen in this series of patients, depression has been reported.
Palpitation 0.1%, hot flushes 0.1%.
Anemia 0.3%, petechia 0.1%, purpura 0.1%, epistaxis 0.1%. Although not seen in this series of patients, leukopenia, thrombocytopenia, and aplastic anemia have been reported.
Rash 1.4%, pruritis 0.6%, urticaria 0.1%, dry skin 0.1%. Although not seen in this series of patients, 2 cases of Stevens-Johnson syndrome have been reported.
Respiratory System (0.3%)
Asthma 0.2%, dyspnea 0.1%.
Special Senses (2.7%)
Tinnitus 1.7%. Eye: amblyopia (blurred vision) 1.6%, conjunctivitis 0.3%, photo-phobia 0.2%, abnormal accommodation 0.1%, corneal opacity 0.1%. Taste: taste alteration 0.2%.
Hepatitis 0.2%, increased SGOT 0.1%. It increased alkaline phosphatase 0.1%.
Fluid retention (peripheral edema) 1.0%, urine abnormality (decreased osmolality, albuminuria) 0.3%, dysuria 0.2%, hematuria 0.1%, urinary incontinence 0.1%.
Asthenia 0.6%, weight increase or decrease 0.3%, vaginal hemorrhage 0.1%.
If you have any of these and they trouble you, or you are concerned about the effects of this medicine, stop taking the lozenges and talk to your pharmacist or doctor.
HOW TO STORE STREFEN HONEY & LEMON
Do not use after the expiry date shown on the pack and the foil blister. Store in the original package. Remember: Keep all medicines where children cannot see or reach them.
GETTING MORE INFORMATION ABOUT STREFEN HONEY & LEMON?
This post gives the most important information about Strefen Honey & Lemon. If you have any questions after you have read It, ask your pharmacist or doctor, who will give you further information.
Strefen Honey & Lemon (flurbiprofen) should not be used in patients with an active or recent history of inflammatory diseases of the gastrointestinal tract. Strefen Honey & Lemon is contraindicated in patients with hypersensitivity to the drug. It is also contraindicated in patients with syndrome of nasal polyps, angioedema, and bronchospastic reactivity to ASA or other non-steroidal anti-inflammatory drugs.
Pregnancy and Lactation: This drug is not recommended during pregnancy and lactation.
Use in Children: The use in this age group is not recommended.
Strefen Honey & Lemon (flurbiprofen) administration should be carefully monitored in patients with a history of gastrointestinal inflammatory disease, as peptic ulceration and gastrointestinal bleeding have been reported in patients receiving this drug. Strefen Honey & Lemon should also be used cautiously in patients with cardiac decompensation, hypertension, and renal diseases. In patients with impaired renal function, the dose should be adjusted accordingly. Renal function should be monitored in patients on long-term treatment with the medication. Liver function should also be monitored during long-term treatment with this drug.
The safety of Strefen Honey & Lemon in patients with liver disease has not been established. It should be used cautiously in patients with the potential for abnormal bleeding. The safety of Strefen Honey & Lemon in combination with anticoagulants has not been established, and if such use is necessary, particular caution should be used. If a patient develops blurred and/or diminished vision while receiving the medicine, the drug should be discontinued, and the patient should have an ophthalmologic examination. Strefen Honey & Lemon should be used cautiously in seniors, particularly women, and the dosage should be adjusted individually. The anti-inflammatory, antipyretic, and analgesic effects may mask the usual signs of infection, and the physician should be alert to the development of infection in patients receiving the drug.
Concomitant administration of ASA decreases Strefen Honey & Lemon peak serum levels and the rate and amount of Strefen Honey & Lemon absorbed. In-vitro studies suggest that Strefen Honey & Lemon binds to a different primary site on albumin (type II) than drugs such as anticoagulants, sulfonamides, and phenytoin (type I). However, patients with such combination therapy should be monitored. The drug antagonizes the action of intravenous or oral furosemide.
Symptoms & Treatment of Overdose
No overdose cases have been reported. When an overdose is taken, the stomach should be emptied by vomiting or lavage, though little drug will likely be recovered if more than an hour has elapsed since ingestion. Since the drug is acidic and is excreted in the urine, it would seem theoretically beneficial to administer alkali and induce diuresis. Appropriate supportive treatment should be instituted as necessary.